# SDR UHLA201506080433

- Difficulty date: June 8, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 28,423 hours, 16,534 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 A/C PACK BLOWS NOXIOUS SMOKE ODOR LIKE BURNING MATCHBOOKS.  ODOR DISSIPATES WHEN PACKS TURNED OFF.  R & R THE NR 1 A/C PACK IAW 21-51-05 AND 21-51-04.  OPS CHECKED GOOD.
